# SDR DALA2022101106550

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 73,087 hours, 27,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 4L DOOR SLIDE BLOWN AT GATE. F/A REPORTS SLIDE LIGHT WAS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 4L DOOR SLIDE PER B757 JIC. RELAMPED SLIDE LIGHT - CKS OK.
